MathSciNet Relay Station
MathSciNet bibliographic data
MR1214545 (94i:58096) 58F07 (58F19)
Sattinger, D. H.; Szmigielski, J. S. Factorization and the dressing method for the Gelʹfand-Dikiĭ hierarchy. Phys. D 64 (1993), no. 1-3, 1–34.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement